Stability Criteria of Solutions for Stochastic Set Differential EquationsReport as inadecuate




Stability Criteria of Solutions for Stochastic Set Differential Equations - Download this document for free, or read online. Document in PDF available to download.

The existence and uniqueness results on solutions of set stochastic differential equation were studied in 1. In this paper, we present the stability criteria for solutions of stochastic set differential equation.

KEYWORDS

Stochastic Set Differential Equation; Stability; Exponential Stability

Cite this paper

H. Vu, N. Phung, N. Hoa and N. Phu -Stability Criteria of Solutions for Stochastic Set Differential Equations,- Applied Mathematics, Vol. 3 No. 4, 2012, pp. 354-359. doi: 10.4236-am.2012.34055.





Author: Ho Vu, Nguyen Ngoc Phung, Ngo Van Hoa, Nguyen Dinh Phu

Source: http://www.scirp.org/



DOWNLOAD PDF




Related documents